# SDR W6JA20160802008

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N812FT
- Make and model: Israel GALAXY
- Aircraft serial: 019
- Aircraft time: 7,391 hours, 4,141 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Unit
- Part number: 3500920
- Part serial: D1261
- Condition: Faulted
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

THE CREW NOTED A RED LEFT "BLEED AIR LEAK" EICAS MESSAGE FOR AN ENGINE BLEED AIR LEAK. MESSAGE ILLUMINATED AT FLIGHT 350.  CREW FOLLOWED THE QRH PROCEDURES TO SHUT THE ENGINE DOWN DUE TO THE "BLEED AIR LEAK" MESSAGE WOULD NOT EXTINGUISH. CREW DID DECLARE AN EMERGENCY WITH AN UNEVENTFUL LANDING.  TROUBLESHOOTING CONDUCTED BY MANUFACTURER REVEALED A FAULTY LEFT BLEED AIR LEAK DETECTION CONTROLLER UNIT. UNIT WAS REPLACED. ALL OPERATIONAL CHECKS SATISFACTORY, WORK ACCOMPLISHED UNDER WO  SC11021. AIRCRAFT WAS RETURNED TO SERVICE.
